Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aerine

if i get depresed do i have to stop

Recommended Posts

My girlfriend after 1 year and a month dumped me and i have been in a slump latley. Im on accutane 60 mgs a day but im depressed because she dumped me i dunno if the accutane is making it worse do i have to quit i dont want to o-o

Link to comment
Share on other sites

My girlfriend after 1 year and a month dumped me and i have been in a slump latley. Im on accutane 60 mgs a day but im depressed because she dumped me i dunno if the accutane is making it worse do i have to quit i dont want to o-o

Have a chat with your doc, the main thing is having someone keep an eye on you really. Its understandable to be depressed when that happens. It may also be worth temp going on a lower dose or stopping if you feel down just in case. You can always pick up where you've left off.

Link to comment
Share on other sites

You're having an understandable and normal (most likely) reaction to a situation that you don't have control over. A temporary depression (also called situational depression) is very common when a saddening or very difficult life event happens.

A situational depression is not in and of itself reason to stop taking Accutane, but it is very good that you do note that you're feeling down. It would not hurt to tell your derm or doctor that you and your girlfriend recently split and that you're having a bit of trouble dealing with that at the moment, but you think it is a normal reaction (if you do).

In that case, your derm will likely allay your fears and let you know that your feelings are normal and that you may 1. either continue Accutane, 2. decrease the dosage temporarily. Be sure to let the derm know that clear skin means more to you than your former relationship (if it does!).

Good luck! Remember that we all learn from each relationship, whether they are successful or not!

Link to comment
Share on other sites

You're having an understandable and normal (most likely) reaction to a situation that you don't have control over. A temporary depression (also called situational depression) is very common when a saddening or very difficult life event happens.

A situational depression is not in and of itself reason to stop taking Accutane, but it is very good that you do note that you're feeling down. It would not hurt to tell your derm or doctor that you and your girlfriend recently split and that you're having a bit of trouble dealing with that at the moment, but you think it is a normal reaction (if you do).

In that case, your derm will likely allay your fears and let you know that your feelings are normal and that you may 1. either continue Accutane, 2. decrease the dosage temporarily. Be sure to let the derm know that clear skin means more to you than your former relationship (if it does!).

Good luck! Remember that we all learn from each relationship, whether they are successful or not!

Wynne you give such great advice. :) And don't worry about it buddy. Keep your head up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×